# SDR ASOA20140607107

- Difficulty date: June 7, 2014
- Submitted: June 7, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
